# SDR ASAA2016061617421

- Difficulty date: June 16, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 14,199 hours, 4,544 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO L1 DOOR INNER SKIN & SKIN FRAME.  ACFT GROUNDED.  ACCOMPLISHED REPAIR TO L1 DOOR INNER SKIN AND FRAME IAW REO-G20111 REV A.
